# SDR UIEA2019121956072

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,598 hours, 18,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: Q4559X
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (CEILING) INOP AT REAR SECTION ON MAIN DECK. ( RELAMPED MAIN DECK REAR EMERGENCY CEILING LIGHTS AS NEEDED, AND OPS CHECK GOOD PER B747 AMM 33-51-07-962-001.  )
